# SDR DALA2025120408850

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10898
- Aircraft time: 13,425 hours, 3,289 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engines
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5008, ON DESCENT EXPERIENCED MUSTY GYM SOCK ODOR. BEGAN APPROXIMATELY 18,000 FT AND CONTINUED THROUGH DESCENT.   REPLACED NR 1 & 2 ENGINE FAN SHAFT COVER SEAL PER AMM 72-15. PERFORMED LEVEL B DECONTAMINATION OF ECS SYS PER AMM 21-00. C/W LEVEL B DECONTAMINATION OF BLEED AIR DUCTS PER AMM 36-10. (LP 7891870)
